# SDR FDEA201312213026

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 84,887 hours, 35,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Slide Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE RAFT PRESS. INDICATOR LIGHT INOPERATIVE.  REPLACED BATTERIES FOR L1 DOOR EVACUATION SLIDE RAFT PRESS TEST LIGHT, OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE IAW MM 25-61-01-2.
